# SDR AWXA200300128

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON A MAIN CABIN FLOORBEAM AT BS 1640, BS 0 TO LBL 5.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED EXISTING REPAIR FROM FORWARD SIDE OF FLOORBEAM AND TRIMMED OUT DAMAGED AREA. FABRICATED REPAIR ANGLE, FILLER, AND STRAP; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, FIG. 205, PG. 216-219.
